MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION ICAST COVERED STENT SYSTEM, 8MMX59MMX120CM; ILIAC COVERED STENT, ARTERIAL

ATRIUM MEDICAL CORPORATION ICAST COVERED STENT SYSTEM, 8MMX59MMX120CM; ILIAC COVERED STENT, ARTERIAL
Model Number 42859
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of the investigation into this event a follow-up report will be submitted.
 
Event or Problem Description
It was reported that while doing a pmeg the icast stent came off the delivery system.The stent was retrieved and the procedure was completed by using a gore vbx.There was no patient harm or injury reported.
 
Additional Manufacturer Narrative
Additional information section: d9, h3, h6, h11.Corrected section: e4.The customer reported that in the middle of doing a pmeg the icast stent came off the delivery system.The stent was able to be retrieved, and the procedure was completed using a gore vbx.The device in question was returned and upon review the stent had migrated off the balloon distally.The stent was in good condition but had a rather large bend to it indicating that the stent had navigated through a rather tight bend and may be a contributing factor.It is possible that the stent was attempted to be pulled back into the sheath, but this is unknown, because several attempts to obtain additional information regarding the event were unsuccessful.If the stent had been attempted to be pulled back through the sheath it is likely the stent would have dislodged during this process.A review of the device history records shows that there were no non-conformances noted and the product met all quality and performance requirements.There is no indication that a design, manufacturing specification, test method, manufacturing process, equipment or raw material was the cause of the complaint.A recurring lot number query was conducted for l/n 511846 and there have been no other complaints associated with the production lot of finished goods.A historical review of capa and ncrs was completed, which did not identify any issues that were directly related to this complaint.A complaint history review did identify several related complaints involving stent dislodgements, which were noted to be in locations such as, inside the introducer sheath, withdrawing back into the introducer sheath and during the procedure, none in which were confirmed to be the fault of the device.A risk review found that the risk management documents for this product adequately address the reported defect and the severity and anticipated occurrence level are appropriate.Based on the device evaluation, the complaint is confirmed due to the stent being dislodged.However, the details of the complaint and investigation findings conclude there is no evidence to suggest that the stent securement was defective when manufactured.As there has been no response to the multiple questions asked regarding the procedure, and that the procedure was an endovascular aneurism repair, the root cause of the stent dislodgement is impossible to define.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Additional details indicate that the introducer sheath used in the procedure was a 6french introducer sheath.The product label instructs the user to use a 7french introducer sheath.This requirement for the user is on the label of the outer box as well as the label on the pouch that the product is packaged within.Being that the sheath was undersized for the product this is the reason for the stent becoming dislodged.Based on the additional information the root cause of the complaint is user error.
 
Event or Problem Description
N/a.

Brand Name
ICAST COVERED STENT SYSTEM, 8MMX59MMX120CM
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key21668641
Report Number3011175548-2025-000002
Device Sequence Number4419936
Product Code PRL
UDI-Device Identifier00650862428599
UDI-Public(01)00650862428599(17)270719
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P120003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42859
Device Catalogue Number42859
Device Lot Number511846
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Supplement Date Received by Manufacturer04/22/2025
04/28/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date04/25/2025
05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COOK ANSEL SHEATH 6FR 55CM, ENDOGRAFT ZTA-P-34-161.; GORE VBX.
Patient Age79 YR
Patient SexMale